# SDR 22AA20090101

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 73,684 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR JACK BRACKET BROKEN ON LANDING GEAR; CTR LANDING GEAR DOORS DAMAGED.  REMOVED CENTER LANDING GEAR BROKEN RETRACT CYLINDER JACK BRACKET IN ACCORDING WITH MM 32-00-00.
